# SDR DALA12004273236

- Difficulty date: August 8, 2010
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 61,400 hours, 27,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHTNING STRIKE AT FR53 STR 22L BOTH RIVET AND ADJACENT SKIN.  REMOVED BLIND FASTENER PER SRM 53-41-11.  C/W NDT INSPECTION PER NTM 51-10-01 NO ITEMS.  INSTALLED FASTENER PER SRM 53-41-11.
